IJPAM: Volume 58, No. 1 (2010)

NONLINEAR MIXED EQUATIONS IN
MULTIPLY CONNECTED DOMAINS

Guochun Wen
School of Mathematical Sciences
Peking University
Beijing, 100871, P.R. CHINA
e-mail: [email protected]


Abstract.The present paper deals with the oblique derivative problem for some nonlinear mixed equations with degenerate rank 0 in multiply connected domains. We first give the representation of solutions of the boundary value problem for the equations, and then prove the existence of solutions for the problem by using the complex analytic method.

Received: November 26, 2009

AMS Subject Classification: 35M05, 35J70, 35L80

Key Words and Phrases: oblique derivative problem, nonlinear mixed equations, degenerate rank 0, multiply connected domains

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 1